Minnesota, 2015

Lightning Strike in Minnesota, July 28, 2015

July 28, 2015 · NWS MPX · 1 event in 1 county or zone

A St. Cloud home suffered minor fire damage due to a lightning strike Tuesday morning, July 28th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$400
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

A St. Cloud home suffered minor fire damage due to a lightning strike Tuesday morning, July 28th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jul 28, 3:07 AM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 28, 3:07 AM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 AM CDT TUE JUL 28 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 406 AM CDT TUE JUL 28 2015

A CONVECTIVE LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
TRACK EASTWARD ACROSS THE FORECAST AREA THIS MORNING. WIND GUSTS
TO AROUND 40 MPH AND SMALL ARE POSSIBLE...BUT SEVERE WEATHER IS
UNLIKELY THIS MORNING. THE PRIMARY CONCERN WILL BE THE ARRIVAL
TIMING OF THIS LINE AROUND THE MORNING COMMUTE. GIVEN THE
TORRENTIAL RAINFALL THAT WILL ACCOMPANY IT...A SLOWER COMMUTE WILL
LIKELY BE HAD. DO EXPECT A WEAKENING TREND AS THE LINE SHIFTS
EASTWARD INTO MORE STABLE AIR HOWEVER...SO CONCERNS WILL DECREASE
THROUGHOUT MORNING AS IT SHIFTS EASTWARD.

IN THE WAKE OF THIS LINE...THE NEXT CONCERN WILL BE THE POTENTIAL
FOR AFTERNOON/EVENING REDEVELOPMENT AS THE COLD FRONT /CURRENTLY
OVER THE EASTERN DAKOTAS/ MOVES ACROSS THE AREA. GIVEN THE MORNING
CONVECTION...IT WILL LIKELY TAKE AWHILE TO SEE THE BOUNDARY LAYER
DESTABILIZE...ESPECIALLY GIVEN THE PROGGED H7 TEMPS OF +12 TO
+14C NOSING INTO EAST CENTRAL MN. DID RE-INTRODUCE CHANCE POPS
ACROSS CENTRAL/SOUTH CENTRAL MN AT 21Z...BUT THAT COULD BE A BIT
PREMATURE. ONCE CELLS DO DEVELOP...THEY WILL HAVE THE POTENTIAL TO
BE SEVERE...GIVEN THE STRENGTH OF UPPER LEVEL FORCING AND SHEAR
PROVIDED BY ITS RELATIONSHIP WITH THE SURFACE FRONTAL
BOUNDARY...AND LAPSE RATES IN THE 7-8 C/KM RANGE. LARGE
HAIL/WINDS/HEAVY RAINFALL WILL BE THE MAIN CONCERNS...PRIMARILY
EAST OF AN ALEXANDRIA...TO WILLMAR...TO FAIRMONT LINE.

TEMPS TODAY WILL BE A BIT COOLER GIVEN THE CLOUDS/PRECIP AND
EVENTUAL COLD FRONT. HIGHS WILL TOP OUT IN THE 80-85 DEGREE RANGE.
LOWS TONIGHT WILL PRIMARILY RANGE FROM THE UPPER 50S TO LOWER 60S.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 406 AM CDT TUE JUL 28 2015

.LONG TERM...(WEDNESDAY THRU MONDAY)

WED THRU FRI REMAIN DRY AND VERY COMFORTABLE IN TERMS OF HUMIDITY
LEVELS AS TODAYS SYSTEM SCOURS OUT THE HUMID AIR MASS. DEW PTS WILL
FALL BACK INTO THE 50S AND LOWER 60S BY WED. EVEN PAST FRIDAY...DEW
PTS DO NOT RISE BACK INTO THE 70S WITH A PERSISTENT NW FLOW ALOFT
KEEPING MOST OF THE HUMID AIR TO THE SOUTH/SW OF MPX CWA. TWO
FRONTAL BOUNDARIES WILL MOVE ACROSS THE UPPER MIDWEST PAST
WEDNESDAY. THE BEST CHC OF ANY CONCENTRATED AREA OF PRECIPITATION
WILL OCCUR SAT/SUN WITH AN ACTIVE UPPER JET MOVES OVERHEAD.

NEXT WEEK LOOKS TO BE COOLER THAN NORMAL FOR EARLY AUGUST. BOTH THE
EC/GFS HAVE BEEN ADVERTISING A SHARP DROP IN TEMPS BY THE MIDDLE OF
NEXT WEEK AS A VERY ABNORMALLY STRONG UPPER LOW ROTATES ACROSS
HUDSON BAY. THIS SAME UPPER LOW IS THE REMNANTS OF TODAYS STRONG
SYSTEM THAT IS VERY ANOMALOUS BASED ON CLIMATOLOGY FOR LATE
JULY/EARLY AUGUST. THIS SYSTEM IS MORE TYPICAL FOR SEPT THEN MID
SUMMER. THE UPPER LOW WILL BEGIN TO TAP MUCH COOLER AIR FROM
NORTHERN CANADA THIS WEEKEND...AND MOVE IT SOUTHWARD INTO THE UPPER
MIDWEST AND GREAT LAKES REGION BY THE MIDDLE OF NEXT WEEK. THE BULK
OF THE COOLEST AIR WILL SLIDE OFF TO THE EAST BY THE END OF NEXT WEEK
...BUT THIS AIR MASS IS COOL ENOUGH FOR HIGHS ONLY IN THE 60S BY
NEXT WED/THU.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1057 PM CDT MON JUL 27 2015

A LINE OF TSRA ACROSS THE CENTRAL DAKOTAS WILL REACH WESTERN MN
AROUND 09Z...THE TWIN CITIES NEAR 12Z AND KEAU AFTER 15Z. SOME
DEVELOPMENT MAY OCCUR AHEAD OF THIS LINE ALONG A WARM FRONT
LIFTING NORTH ACROSS SOUTHERN MN...SKEWING THE TIME A LITTLE. THE
OVERALL TREND IN THIS PACKAGE WAS TO SLOW DOWN THE ONSET OF THE TEMPO
GROUP BY AN HOUR OR SO. CONFIDENCE IS ALSO LOWERING ON MVFR
CEILINGS/VSBYS IN ADVANCE OF THE LINE WITH CONFIDENCE REMAINING
HIGH ON MVFR OR LOWER CEILINGS/VSBYS FOR A FEW HOURS IN THE WAKE
OF THE SHRA/TSRA. SURFACE WINDS WILL INCREASE EARLY ON TUESDAY AS
THE GRADIENT TIGHTENS AHEAD OF AN APPROACHING COLD FRONT. SE WINDS
AT 15-20KTS GUSTING 25KTS ARE LIKELY. THE FRONT WILL NOT PASS THE
TWIN CITIES UNTIL TUESDAY EVENING WHICH MEANS MORE SHRA/TSRA
DEVELOPMENT IS POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS
EASTERN MN AND WESTERN WI.

KMSP...THE TIMING OF THE SHRA/TSRA HAS SLOWED A BIT WITH TUESDAY
MORNING LOOKING BEST FOR PERHAPS TWO ROUNDS OF STORMS. AT THIS
POINT...INDICATED THE TEMPO FROM 12Z-15Z...BUT THIS MAY STILL BE
TOO EARLY AND NEED TO BE EXTENDED THROUGH THE MORNING (17Z). MORE
DEVELOPMENT IS POSSIBLE IN THE AFTERNOON AHEAD OF A COLD FRONT
BUT THERE IS QUITE A BIT OF UNCERTAINTY...ESPECIALLY DUE TO HOW
THE MORNING ACTIVITY WORK OUT.

/OUTLOOK FOR KMSP/
WED...VFR. WINDS W AT 20G30KT.
THU...VFR. WINDS W AT 10-15 KT.
FRI...VFR. WINDS W AT 5 KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...LS
LONG TERM...JLT
AVIATION...RAH
Hazardous weather outlook, Jul 28, 3:02 AM CST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
402 AM CDT TUE JUL 28 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
290915-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
402 AM CDT TUE JUL 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS THIS MORNING WILL PRODUCE TORRENTIAL RAINFALL AND
OCCASIONAL GUSTY WINDS AND SMALL HAIL. SEVERE WEATHER IS LOW FOR
THIS MORNING.

LATER THIS AFTERNOON AND INTO THIS EVENING...ANOTHER ROUND OF
THUNDERSTORMS WILL FORM ALONG A COLD FRONT AND MOVE RAPIDLY
SOUTHEAST. SOME STORMS THIS AFTERNOON MAY BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. THE MAIN AREA OF CONCERN WILL BE ACROSS
SOUTH CENTRAL...EAST CENTRAL MINNESOTA...AND PARTS OF WEST
CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE NEXT WEEKEND. SEVERE WEATHER POTENTIAL
IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY FOR PORTIONS
OF SOUTH CENTRAL...EAST CENTRAL MINNESOTA...AS WELL AS WEST
CENTRAL WISCONSIN.

JLT

In the hours before

Special weather statement, Jul 28, 2:02 AM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
302 AM CDT TUE JUL 28 2015

MNZ047-054>056-064-280900-
YELLOW MEDICINE-LAC QUI PARLE-SWIFT-CHIPPEWA-STEVENS-
302 AM CDT TUE JUL 28 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...YELLOW
MEDICINE...CENTRAL CHIPPEWA...WESTERN SWIFT AND LAC QUI PARLE
COUNTIES...

AT 302 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES EAST OF RUDEBUSCH CORNER TO NEAR GOODWIN TO
WHITE...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...MORRIS...CANBY...MADISON...DAWSON...APPLETON...
CLARKFIELD...WOOD LAKE...CHOKIO...MILAN...HANLEY FALLS AND DONNELLY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 17 AND 35.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 0 AND 47.
 U.S. HIGHWAY 75 BETWEEN MILE MARKERS 95 AND 127.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 87 AND 174.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4517 9646 4526 9645 4527 9642 4525 9629
      4522 9627 4518 9610 4541 9612 4542 9625
      4576 9625 4575 9590 4455 9549 4455 9560
      4463 9563 4463 9645
TIME...MOT...LOC 0802Z 259DEG 39KT 4540 9702 4485 9681 4446 9664

JLT
Special weather statement, Jul 28, 2:21 AM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
321 AM CDT TUE JUL 28 2015

MNZ054-056-064-280845-
YELLOW MEDICINE-LAC QUI PARLE-CHIPPEWA-
321 AM CDT TUE JUL 28 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YELLOW MEDICINE...
NORTHWESTERN CHIPPEWA AND SOUTHEASTERN LAC QUI PARLE COUNTIES...

AT 321 AM CDT...A STRONG THUNDERSTORM WAS OVER BOYD...OR 13 MILES
SOUTHWEST OF MONTEVIDEO...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...DAWSON...CLARKFIELD...MILAN...WATSON...BOYD AND
MONTEVIDEO AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 22 AND 37.
 U.S. HIGHWAY 59 BETWEEN MILE MARKERS 99 AND 107.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4469 9590 4478 9612 4511 9591 4512 9553
TIME...MOT...LOC 0821Z 209DEG 44KT 4483 9594

JLT
Special weather statement, Jul 28, 3:07 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 AM CDT TUE JUL 28 2015

MNZ047>049-055>058-064-065-067-073-074-280930-
STEARNS-KANDIYOHI-SIBLEY-POPE-BROWN-YELLOW
MEDICINE-SWIFT-MEEKER-CHIPPEWA-REDWOOD-STEVENS-RENVILLE-
407 AM CDT TUE JUL 28 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN STEARNS...
SOUTHEASTERN STEVENS...SOUTHERN POPE...WESTERN MEEKER...EASTERN
YELLOW MEDICINE...KANDIYOHI...CHIPPEWA...NORTHWESTERN SIBLEY...
SWIFT...RENVILLE...WESTERN BROWN AND REDWOOD COUNTIES...

AT 407 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HANCOCK TO NEAR GRANITE FALLS TO 6 MILES WEST OF
LAKE SHETEK STATE PARK...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WILLMAR...REDWOOD FALLS...LITCHFIELD...SLEEPY EYE...MELROSE...
BENSON...GRANITE FALLS...OLIVIA...PAYNESVILLE...SPRINGFIELD...CLARA
CITY AND RENVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 132 AND 142.
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 34 AND 101.
 U.S. HIGHWAY 14 BETWEEN MILE MARKERS 44 AND 91.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 41 AND 99.
 U.S. HIGHWAY 8 IN MINNESOTA NEAR MILE MARKER 6.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 52 AND 164.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4572 9468 4498 9447 4498 9450 4485 9450
      4445 9463 4446 9478 4439 9465 4411 9475
      4411 9509 4419 9510 4420 9512 4420 9559
      4462 9561 4464 9570 4483 9564 4553 9585
TIME...MOT...LOC 0907Z 261DEG 39KT 4547 9576 4485 9557 4412 9581

JLT
Special weather statement, Jul 28, 3:55 AM CST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
455 AM CDT TUE JUL 28 2015

MNZ042>044-049>051-057>059-065>068-073>075-281100-
STEARNS-WRIGHT-BROWN-BENTON-TODD-REDWOOD-RENVILLE-MORRISON-KANDIYOHI-
SIBLEY-SHERBURNE-MCLEOD-MEEKER-MILLE LACS-NICOLLET-CARVER-
455 AM CDT TUE JUL 28 2015

...THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND GUSTY WINDS...

AT 453 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SAUK CENTRE AIRPORT TO 6 MILES SOUTH OF ATWATER
TO NEAR MORTON...AND MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...BUFFALO...HUTCHINSON...NEW ULM...LITTLE FALLS...ST.
MICHAEL...SARTELL...OTSEGO...SAUK RAPIDS...MONTICELLO...WACONIA AND
BIG LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4525 9367 4442 9396 4423 9511 4502 9486
      4578 9494 4621 9368
TIME...MOT...LOC 0953Z 250DEG 40KT 4573 9485 4505 9478 4454 9503

JLT
Special weather statement, Jul 28, 4:18 AM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 AM CDT TUE JUL 28 2015

MNZ044-045-051>053-059>063-068>070-077-078-WIZ023-281115-
WRIGHT-RICE-ANOKA-SCOTT-RAMSEY-WASHINGTON-KANABEC-SHERBURNE-DAKOTA-
ISANTI-GOODHUE-CHISAGO-MILLE LACS-CARVER-HENNEPIN-ST. CROIX-
518 AM CDT TUE JUL 28 2015

...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING MOVING INTO THE
METRO...

AT 517 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GREENFIELD TO SHAKOPEE TO NEAR FARIBAULT
AIRPORT...AND MOVING NORTH AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...NORTHFIELD...CAMBRIDGE...BLOOMINGTON...
BROOKLYN PARK...PLYMOUTH...EAGAN...WOODBURY...MAPLE GROVE...COON
RAPIDS AND EDEN PRAIRIE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4550 9307 4495 9269 4420 9314 4511 9374
      4597 9366
TIME...MOT...LOC 1017Z 194DEG 41KT 4514 9374 4479 9348 4434 9325

JLT

The radar

The Minneapolis radar (KMPX), 97 km away, was scanning. The volume nearest the first event began at 11:00 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, Stearns

When
July 28, 5:00 AM CST
Where
Stearns County, 2.21 mi NW of Waite Park
Property damage
$400
Reported by
Newspaper
Coordinates
45.576, -94.247

A St. Cloud home suffered minor fire damage caused by a lightning strike Tuesday morning, July 28th. Firefighters arrived to find a small fire that the homeowner had put out with an extinguisher. The fire department estimated damage to the house at $400, and reported no injuries.

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2015Every state in 2015This day in weather historyWarnings in Minnesota, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 582881.